Alert archive / Oklahoma / Heat Advisories in 2012

Heat Advisory 5, NWS Tulsa, OK

June 28, 201221 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jun 28, 2012, 3:04 AM CDT for 21 counties in Oklahoma. It took effect at Jun 29, 2012, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 28, 2012, 3:04 AM CDT (08:04 UTC)
In effect from
Jun 29, 2012, 1:00 PM CDT
Expired
Jun 29, 2012, 9:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 21 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1027 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WWUS74 KTSA 280804
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT THU JUN 28 2012

OKZ060-282100-
/O.EXT.KTSA.EH.W.0001.000000T0000Z-120630T0200Z/
TULSA-
304 AM CDT THU JUN 28 2012

...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 9 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF 
THE EXCESSIVE HEAT WARNING AND IT IS NOW IN EFFECT UNTIL 9 PM CDT 
FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES ARE EXPECTED TO REACH AROUND 105 DEGREES THIS
   AFTERNOON AND AGAIN ON FRIDAY. OVERNIGHT LOWS WILL ONLY FALL INTO
   THE MID TO UPPER 70S...ESPECIALLY IN THE METRO TULSA AREA...PROVIDING
   LITTLE RELIEF FROM THE HEAT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053>059-061>076-282100-
/O.NEW.KTSA.HT.Y.0005.120629T1800Z-120630T0200Z/
/O.CON.KTSA.HT.Y.0004.120628T1800Z-120629T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
304 AM CDT THU JUN 28 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT FRIDAY AND A HEAT ADVISORY 
IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA...
   WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA...
   PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND 
   HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES ARE EXPECTED TO REACH NEAR 105 DEGREES THIS
   AFTERNOON AND AGAIN ON FRIDAY AFTERNOON.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
568 
WWUS74 KTSA 282035
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU JUN 28 2012

OKZ060-290915-
/O.CON.KTSA.EH.W.0001.000000T0000Z-120630T0200Z/
TULSA-
335 PM CDT THU JUN 28 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT FRIDAY...

AN EXCESSIVE HEAT WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES NEAR 105 DEGREES HAVE OCCURRED THIS AFTERNOON
   AND ARE EXPECTED AGAIN ON FRIDAY. OVERNIGHT LOWS WILL ONLY FALL
   INTO THE MID TO UPPER 70S...ESPECIALLY IN THE TULSA METRO
   AREA...PROVIDING LITTLE RELIEF FROM THE HEAT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053>059-061>076-290915-
/O.CON.KTSA.HT.Y.0004.000000T0000Z-120629T0200Z/
/O.CON.KTSA.HT.Y.0005.120629T1800Z-120630T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
335 PM CDT THU JUN 28 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT FRIDAY...

A HEAT ADVISORY IS IN EFFECT AND A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA...
   WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA...
   PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND 
   HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES NEAR 105 DEGREES HAVE OCCURRED THIS AFTERNOON
   AND ARE EXPECTED AGAIN ON FRIDAY ACROSS MUCH OF EASTERN
   OKLAHOMA AND WEST CENTRAL ARKANSAS.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
710 
WWUS74 KTSA 290838
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
338 AM CDT FRI JUN 29 2012

OKZ060-292100-
/O.CON.KTSA.EH.W.0001.000000T0000Z-120630T0200Z/
TULSA-
338 AM CDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * WARM OVERNIGHT LOWS...ESPECIALLY IN THE METRO TULSA AREA...HAVE
   PROVIDED LITTLE RELIEF FROM THE HEAT. HEAT INDEX VALUES ARE
   EXPECTED TO REACH AROUND 105 DEGREES AGAIN THIS AFTERNOON.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053>059-061>076-292100-
/O.CON.KTSA.HT.Y.0005.120629T1800Z-120630T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
338 AM CDT FRI JUN 29 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA...
   WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA...
   PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND 
   HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES NEAR 105 DEGREES ARE EXPECTED AGAIN THIS
   AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL
   ARKANSAS.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

* NEVER LEAVE CHILDREN OR PETS IN A VEHICLE. THE TEMPERATURE IN A
   CAR CAN RISE TO 172 DEGREES WITH JUST 15 MINUTES OF DIRECT
   SUNLIGHT...AND CHILDRENS BODY TEMPERATURES RISE FIVE TIMES
   FASTER THAN ADULT BODY TEMPERATURES.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
146 
WWUS74 KTSA 292016
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT FRI JUN 29 2012

OKZ060-300200-
/O.CON.KTSA.EH.W.0001.000000T0000Z-120630T0200Z/
TULSA-
316 PM CDT FRI JUN 29 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...TULSA. 

HAZARDOUS WEATHER...
 * HEAT INDICES WILL CLIMB TO NEAR 105 DEGREES THIS AFTERNOON.
   HOWEVER...SOME RELIEF FROM THE HEAT WILL BE COMING OVER THE
   WEEKEND AS HIGH TEMPERATURES BACK OFF A FEW DEGREES.
   THEREFORE...THE EXCESSIVE HEAT WARNING WILL BE ALLOWED TO
   EXPIRE THIS EVENING.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

ARZ019-020-029-OKZ049-053>059-061>076-300200-
/O.CON.KTSA.HT.Y.0005.000000T0000Z-120630T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
316 PM CDT FRI JUN 29 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...ROGERS...MAYES...DELAWARE...PITTSBURG...OTTAWA...
   WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...NOWATA...
   PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...LATIMER AND 
   HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDICES WILL CLIMB TO NEAR 105 DEGREES THIS AFTERNOON.
   HOWEVER...SOME RELIEF FROM THE HEAT WILL BE COMING OVER THE
   WEEKEND AS HIGH TEMPERATURES BACK OFF A FEW DEGREES.
   THEREFORE...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE THIS
   EVENING.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 27, 11:50 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 27, 11:50 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT WED JUN 27 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR ALL SITES THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 940 PM CDT WED JUN 27 2012/

..UPDATE...

DISCUSSION...
THE MUCH LOWER DEWPOINTS THAT OVERSPREAD MUCH OF EASTERN OKLAHOMA
AND ALL OF WESTERN ARKANSAS TODAY HAVE ALLOWED THE HOT
TEMPERATURES TO COOL OFF A BIT QUICKER THIS EVENING. MOST
LOCATIONS ARE RUNNING NOTICEABLY DRIER AND COOLER THAN THIS TIME
YESTERDAY...AND THIS TREND IS EXPECTED TO REMAIN IN PLACE
OVERNIGHT WHICH SUPPORTS THE FORECAST LOW TEMPS. UPDATE WILL
ONLY INCORPORATE OBSERVED TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76 104  76 103 /   0   0   0   0
FSM   69 106  72 104 /   0   0   0   0
MLC   71 102  72 100 /   0   0   0   0
BVO   70 102  71 101 /   0   0   0   0
FYV   62 102  66 100 /   0   0   0   0
BYV   66 102  70 100 /   0   0   0   0
MKO   69 104  71 102 /   0   0   0   0
MIO   66 102  73 101 /   0   0   0   0
F10   71 103  72 101 /   0   0   0   0
HHW   69 101  72 100 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM THURSDAY FOR OKZ060.

     HEAT ADVISORY FROM 1 PM THURSDAY TO 9 PM THURSDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY FROM 1 PM THURSDAY TO 9 PM THURSDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, Jun 27, 4:59 PM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT WED JUN 27 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED JUN 27 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD AFTERNOON TEMPERATURES OF 100 TO 105 DEGREES CONTINUE
...WHICH ALONG WITH WARM OVERNIGHT LOW TEMPERATURES WILL MAINTAIN
A HIGH LEVEL OF HEAT STRESS CONDITIONS ESPECIALLY IN HIGHLY URBANIZED
AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HOT TEMPERATURES AND WARM OVERNIGHT LOW TEMPERATURES WILL CONTINUE
THROUGH SATURDAY WHICH WILL MAINTAIN THE DANGEROUS HEAT POTENTIAL.
SLIGHTLY COOLER TEMPERATURES ARE POSSIBLE FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.